# SDR AALA20160802003

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 46,785 hours, 19,476 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN FLAPS SELECTED TO 10, FLAPS STOPPED AT 2.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECKED NORMAL.
